PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 133 | 1 | 1-18
Tytuł artykułu

An oscillatory singular integral operator with polynomial phase

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the continuity of an oscillatory singular integral operator T with polynomial phase P(x,y) on an atomic space $H_P^1$ related to the phase P. Moreover, we show that the cancellation condition to be imposed on T holds under more general conditions. To that purpose, we obtain a van der Corput type lemma with integrability at infinity.
Słowa kluczowe
Czasopismo
Rocznik
Tom
133
Numer
1
Strony
1-18
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-05-12
poprawiono
1998-07-15
Twórcy
  • Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003-0001, U.S.A., jalvarez@nmsu.edu
autor
Bibliografia
  • [1] J. Alvarez and M. Milman, $H^p$ continuity properties of Calderón-Zygmund operators, J. Math. Anal. Appl. 118 (1986), 63-79.
  • [2] S. Chanillo and M. Christ, Weak(1,1) bounds for oscillatory singular integrals, Duke Math. J. 55 (1987), 141-155.
  • [3] R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque 57 (1979).
  • [4] G. David and J. L. Journé, A boundedness criterion for generalized Calderón-Zygmund operators, Ann. of Math. 120 (1984), 371-397.
  • [5] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud. 116, North-Holland, 1985.
  • [6] D. Geller and E. M. Stein, Estimates for singular convolution operators on the Heisenberg group, Math. Ann. 267 (1984), 1-15.
  • [7] Y. Hu, Weighted $L^p$ estimates for oscillatory integrals, in: Lecture Notes in Math. 1494, Springer, 1991, 73-81.
  • [8] Y. Hu, Oscillatory singular integrals on weighted Hardy spaces, Studia Math. 102 (1992), 145-156.
  • [9] Y. Hu and Y. Pan, Boundedness of oscillatory singular integrals on Hardy spaces, Ark. Mat. 30 (1992), 311-320.
  • [10] Y. Pan, Hardy spaces and oscillatory singular integrals, Rev. Mat. Iberoamericana 7 (1991), 55-64.
  • [11] D. H. Phong and E. M. Stein, Hilbert integrals, singular integrals, and Radon transforms, I, Acta Math. 157 (1986), 99-157.
  • [12] F. Ricci and E. M. Stein, Harmonic analysis on nilpotent groups and singular integrals, I, J. Funct. Anal. 73 (1987), 179-194.
  • [13] E. M. Stein, Oscillatory integrals in Fourier analysis, in: Beijing Lectures in Harmonic Analysis, Princeton Univ. Press, 1986, 307-355.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv133i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.